# SDR YENA2025050200461

- Difficulty date: April 30, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N2180J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11838
- Aircraft time: 4,281 hours, 784 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: 25002A010001
- Part serial: 70653B03727
- Condition: Failed
- Location: Zone 400
- Part time: 3,530 hours, 657 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#416, SFO-JFK. (ETOPS) CLASS II AIR BLEED MSG ( CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 1) FAULT(S) INDICATED BY AIR BLEED ); REMOVED AND REPLACED PRESS. SENSOR 18HA2 IAW 36-11-18. OPS CHECK GOOD. MSG CLR. MDDR CLEARED MX-4 UPDATED.
